# SDR CALA2024121601529

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 57,378 hours, 35,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5731
- Condition: No Test
- Location: Zone 200
- Part time: 57,368 hours, 35,187 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT FAULT EPSU RIGHT FOUND DURING EMERGENCY LIGHT TEST ACP TSM 33-51-00-810-801-A. FOUND RIGHT OVER WING DOOR EPSU BAD. REPLACED EPSU. REF AMM 33-51-38-400-001-A. OPERATIONAL TEST PASS.
